Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

Vol. 43, No. 2, 2002 · Contents

Eline Govaert, Hendrik Van Maldeghem:
Distance-preserving Maps in Generalized Polygons, Part II: Maps on Points and/or Lines

Magdi H. Armanious:
On Subdirectly Irreducible Steiner Loops of Cardinality $2n$

M. Bresar, M. A. Chebotar:
On a Certain Functional Identity in Prime Rings, II

Andrei Duma, Marius Stoka:
Geometric Probabilities for Convex Bodies of Large Revolution in the Euclidean Space $E_3$ (II)

Thomas Guédénon:
Gelfand-Kirillov Dimension in some Crossed Products

Koen Thas:
The Classification of Generalized Quadrangles with Two Translation Points

Sudarshan Sehgal, Jeno Szigeti:
Matrices over Centrally $\mathbb{Z}_{2}$-graded Rings

F. J. Craveiro de Carvalho:
Osculating Plane Preserving Diffeomorphisms

Janusz Januszewski:
Covering the Unit Square by Squares

Sinisa Crvenkovic, Igor Dolinka, Milovan Vincic:
On Subdirect Decomposition and Varieties of Some Rings with Involution

Hellmuth Stachel:
Napoleon's Theorem and Generalizations Through Linear Maps

Patric R. J. Östergard, William D. Weakley:
Classifying Optimal Ternary Codes of Length 5 and Covering Radius 1

Adam Coffman:
CR Singular Immersions of Complex Projective Spaces

Winfried Bruns, Joseph Gubeladze:
Polytopal Linear Algebra

Istvan Talata:
On Minimum Kissing Numbers of Finite Translative Packings of a Convex Body

M. Hertweck:
Another Counterexample to a Conjecture of Zassenhaus

Alicia N. Garcia, Eduardo G. Hulett, Cristian U. Sanchez:
On Homogeneous Hypersurfaces in Complex Grassmannians

Marek Lassak:
On-line Algorithms for the $q$-adic Covering of the Unit Interval and for Covering a Cube by Cubes

Thomas Bayer:
On the Intersection of Invariant Rings

Nirattaya Khamsemanan, Robert Connelly:
Two-distance Preserving Functions

Anna Torstensson:
Canonical Bases for Subalgebras on Two Generators in the Univariate Polynomial Ring

J. K. Verma:
On a Theorem of F. S. Macaulay on Colon Ideals

Ulrich Brehm, Basudeb Datta, Nandini Nilakantan:
The Edge-minimal Polyhedral Maps of Euler Characteristic $-8$

J. Gomez-Torrecillas, L. EL Kaoutit:
The Group of Automorphisms of the Coordinate Ring of Quantum Symplectic Space

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 23 Jul 2002. Last modified: 20 August 2002.

© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition